Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Error estimates for the numerical approximation of unregularized sparse parabolic control problems

Abstract: We study the numerical approximation of a control problem governed by a semilinear parabolic problem, where the usual Tikhonov regularization term in the cost functional is replaced by a non-differentiable sparsity-promoting term.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Casas E., Mateos M.,

 Fuente: Computational Methods in Applied Mathematics, 2023, 23(4), 877-898

Editorial: Walter de Gruyter

 Fecha de publicación: 01/08/2023

Nº de páginas: 22

Tipo de publicación: Artículo de Revista

 DOI: 10.1515/cmam-2022-0130

ISSN: 1609-4840,1609-9389

 Proyecto español: PID2020-114837GB-I00

Url de la publicación: https://doi.org/10.1515/cmam-2022-0130

Autoría

MARIANO MATEOS ALBERDI